Order Article Reprints
Journal: Mathematics, 2025
Volume: 13
Number: 2751
Article:
Constrained Optimal Control of Information Diffusion in Online Social Hypernetworks
Authors:
by
Hai-Bing Xiao, Feng Hu, You-Feng Zhao and Yu-Rong Song
Link:
https://www.mdpi.com/2227-7390/13/17/2751
MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover
and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article
and designed to be complimentary to the journal.